Found 32 Documents (Results 1–32)

Parametric Korteweg-de Vries hierarchy and hyperelliptic sigma functions. (English. Russian original) Zbl 1512.35514

Funct. Anal. Appl. 56, No. 3, 169-187 (2022); translation from Funkts. Anal. Prilozh. 56, No. 3, 16-38 (2022).
MSC:  35Q53 35J10
Full Text: DOI arXiv

Mathematical aspects of computer science smoothed analysis of condition numbers. (English) Zbl 1231.65095

Bhatia, Rajendra (ed.) et al., Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. IV: Invited lectures. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency (ISBN 978-981-4324-34-2/hbk; 978-81-85931-08-3/hbk; 978-981-4324-31-1/set; 978-981-4324-35-9/ebook). 2609-2633 (2011).
Full Text: Link

The dynamics of solutions of the Cauchy problem for a parabolic type stochastic equation with power nonlinearities (the stochastic term is linear). (English. Ukrainian original) Zbl 0998.60023

Theory Probab. Math. Stat. 64, 129-137 (2002); translation from Teor. Jmovirn. Mat. Stat. 64, 110-117 (2001).
MSC:  60F10 62F05

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

all top 3